# SDR C2XA07IA163

- Difficulty date: July 5, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N12519
- Make and model: Emb EMB-135LR
- Aircraft serial: 145366
- Aircraft time: 13,155 hours, 11,096 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Proximity Switch
- Part number: 852701
- Part serial: A25812
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2799, THE CREW REPORTED THAT ON TAKEOFF, HEARD A LOUD NOISE CONSISTENT WITH GEAR DOWN NOISE.  ANOTHER AIRCRAFT VERIFIED THAT THE NOSE LANDING GEAR DOORS WERE OPEN, AND THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NLG DOOR SEQUENCE PROXIMITY SWITCH, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
